# SDR AALA202209067302

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323
- Aircraft serial: 31543
- Aircraft time: 36,905 hours, 4,390 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW BUNK DOOR DIFFICULT TO OPEN AND CLOSE. SECURED LOOSE DOOR KNOB ASSEMBLY. OPERATIONAL CHECK NORMAL.
